Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Weyl formula for hypoelliptic operators of Schrödinger type


Authors: Ernesto Buzano and Andrea Ziggioto
Journal: Proc. Amer. Math. Soc. 131 (2003), 265-274
MSC (2000): Primary 35P20, 47B06
Published electronically: June 12, 2002
MathSciNet review: 1929046
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this work we consider a general class of hypoelliptic operators, for which we give an estimate of the remainder of the so-called Weyl asymptotic formula for the eigenvalues.


References [Enhancements On Off] (What's this?)

  • 1. Paolo Boggiatto, Ernesto Buzano, and Luigi Rodino, Global hypoellipticity and spectral theory, Mathematical Research, vol. 92, Akademie Verlag, Berlin, 1996. MR 1435282
  • 2. Ernesto Buzano, Some remarks on the Weyl asymptotics by the approximate spectral projection method, Boll. Unione Mat. Ital. Sez. B Artic. Ric. Mat. (8) 3 (2000), no. 3, 775–792 (English, with Italian summary). MR 1801620
  • 3. Ernesto Buzano and Andrea Ziggioto, Weyl formula for multi-quasi-elliptic operators of Schrödinger type, Ann. Mat. Pura Appl. (4) 180 (2001), no. 2, 223–243. MR 1847406, 10.1007/s10231-001-8204-3
  • 4. Buzano, E. and Nicola, F., Hypoelliptic symbols and complex powers of pseudodifferential operators in the Weyl-Hörmander classes, in preparation.
  • 5. Nils Dencker, The Weyl calculus with locally temperate metrics and weights, Ark. Mat. 24 (1986), no. 1, 59–79. MR 852826, 10.1007/BF02384389
  • 6. L. Hörmander, The Weyl calculus of pseudodifferential operators, Comm. Pure Appl. Math. 32 (1979), no. 3, 360–444. MR 517939, 10.1002/cpa.3160320304
  • 7. Lars Hörmander, On the asymptotic distribution of the eigenvalues of pseudodifferential operators in 𝑅ⁿ, Ark. Mat. 17 (1979), no. 2, 297–313. MR 608322, 10.1007/BF02385475
  • 8. Lars Hörmander, The analysis of linear partial differential operators. II, Grundlehren der Mathematischen Wissenschaften [Fundamental Principles of Mathematical Sciences], vol. 257, Springer-Verlag, Berlin, 1983. Differential operators with constant coefficients. MR 705278
  • 9. Nils Nilsson, Monodromy and asymptotic properties of certain multiple integrals, Ark. Mat. 18 (1980), no. 2, 181–198. MR 608335, 10.1007/BF02384689
  • 10. M. A. Shubin, Pseudodifferential operators and spectral theory, Springer Series in Soviet Mathematics, Springer-Verlag, Berlin, 1987. Translated from the Russian by Stig I. Andersson. MR 883081
  • 11. Michael E. Taylor, Pseudodifferential operators, Princeton Mathematical Series, vol. 34, Princeton University Press, Princeton, N.J., 1981. MR 618463

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 35P20, 47B06

Retrieve articles in all journals with MSC (2000): 35P20, 47B06


Additional Information

Ernesto Buzano
Affiliation: Dipartimento di Matematica, Università di Torino, Via Carlo Alberto 10, 10123 Torino, Italia
Email: buzano@dm.unito.it

Andrea Ziggioto
Affiliation: Dipartimento di Matematica, Università di Torino, Via Carlo Alberto 10, 10123 Torino, Italia
Email: ziggioto@dm.unito.it

DOI: https://doi.org/10.1090/S0002-9939-02-06701-1
Received by editor(s): September 4, 2001
Published electronically: June 12, 2002
Communicated by: David S. Tartakoff
Article copyright: © Copyright 2002 American Mathematical Society